# SDR 2005UALA01450

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 62,879 hours, 10,139 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Bushing
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER LINK FITTING, INBOARD LUG, OUTBOARD BUSHING LIP FRETTED. NR 1 PYLON UPPER LINK FITTING, INBD LUG, OUTBD BUSHING LIP FRETTED.  IT WAS PROBABLY CAUSED BY TOLERANCE BUILD UP. BUSHING WAS REPLACED PER SRM 54-51-93.
